Lemsip Cold & Flu Hot Drink

NZD$17.99
In stock
SKU
B304

Lemsip Cold & Flu Hot Drink contains paracetamol in a refreshing hot drink that is mildly flavoured. It relieves you from symptoms of cold and flu like headache, body ache, fever and sore throat. Buy this effective cold and flu medicine online here.

Description
 
Lemsip Cold & Flu Hot Drink is a lemon flavoured drink that does not contain any artificial colours. Contains glucose, saccharin, sucrose. Each sachet contains Paracetamol 500mg. It relieves you from symptoms of cold and flu like headache, body ache, fever and sore throat.
 
Ingredients: 
 
Each sachet of powder contains - Paracetamol 1000mg. Contains total sugars 2.2g in a base including sucrose, aspartame, saccharin & lactose, 129mg (5.6mmol) of sodium per sachet. 
 
Directions: 
 
How to take: Pour contents of one sachet into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener. 
 
Indications: 
 
For temporary relief of cold & flu symptoms, headaches, sore throat, fever, body aches & pains. 
 
Write Your Own Review
You're reviewing:Lemsip Cold & Flu Hot Drink
Your Rating